Alert archive / Texas / Tornado Warnings in 2005
Tornado Warning 32, NWS Lubbock, TX
NWS Lubbock, TX issued this tornado warning at May 13, 2005, 1:04 AM CDT for Floyd County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2005, 1:04 AM CDT (06:04 UTC)
- Expired
- May 13, 2005, 2:00 AM CDT
- In force
- 56 min
- Issued by
- NWS Lubbock, TX
- Area
- Counties, with a storm outline in the text
County Floyd County, TX
The radar
The Lubbock radar (KLBB), 71 km from the middle of the area, began a volume at 06:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 8:40 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 6.1 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 246 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 610 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KLUB 130605
TORLUB
TXC153-130700-
/O.NEW.KLUB.TO.W.0032.050513T0604Z-050513T0700Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
104 AM CDT FRI MAY 13 2005
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* TORNADO WARNING FOR...
FLOYD COUNTY IN NORTHWEST TEXAS
* UNTIL 200 AM CDT
* AT 102 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
DANGEROUS PART OF THIS STORM WAS LOCATED NEAR AIKEN...OR ABOUT 13
MILES SOUTHEAST OF PLAINVIEW...MOVING EAST AT 30 MPH. THIS STORM
WILL MOVE OUT OF EASTERN HALE COUNTY...INTO FLOYD COUNTY.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE LOCKNEY...CEDAR
HILL...AIKEN AND SOUTH PLAINS.
A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 7 4 5 1 2 9 0.
LAT...LON 3415 10105 3414 10107 3399 10151 3399 10154
3402 10156 3424 10156 3428 10153 3431 10147
3430 10105
$$2 follow-up statements
000
WWUS54 KLUB 130618
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
117 AM CDT FRI MAY 13 2005
TXC153-130700-
/O.CON.KLUB.TO.W.0032.000000T0000Z-050513T0700Z/
FLOYD TX-
117 AM CDT FRI MAY 13 2005
...A TORNADO WARNING CONTINUES UNTIL 200 AM CDT FOR FLOYD COUNTY...
AT 116 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE
MOST DANGEROUS PART OF THIS STORM WAS LOCATED NEAR LOCKNEY...OR 10
MILES NORTH OF FLOYDADA...MOVING EAST AT 20 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE SOUTH PLAINS AND
CEDAR HILL.
A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.
IN ADDITION TO THE THREAT OF A TORNADO...THIS STORM PRODUCED GOLF
BALL SIZED HAIL JUST SOUTHWEST OF LOCKNEY AT 115 AM CDT. GO TO A
SAFE PLACE NOW
LAT...LON 3415 10105 3414 10107 3404 10106 3399 10154
3402 10156 3424 10156 3428 10153 3431 10147
3430 10105
$$000
WWUS54 KLUB 130639
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
137 AM CDT FRI MAY 13 2005
TXC153-130700-
/O.CON.KLUB.TO.W.0032.000000T0000Z-050513T0700Z/
FLOYD TX-
137 AM CDT FRI MAY 13 2005
...A TORNADO WARNING CONTINUES UNTIL 200 AM CDT FOR FLOYD COUNTY...
AT 134 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A WALL CLOUD 2
MILES NORTH OF MUNCY....MOVING EAST AT 20 MPH. CEDAR HILL IS IN THE
PATH OF THE STORM. HAIL TO THE SIZE OF TENNIS BALLS IS ALSO POSSIBLE
WITH THIS THUNDERSTORM.
A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.
LAT...LON 3415 10106 3411 10105 3404 10106 3400 10147
3404 10149 3425 10149 3431 10147 3430 10105
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at May 12, 3:30 PM CDT, 9 hours 34 minutes earlier.
Area forecast discussion, May 12, 3:30 PM CDT, 9 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 330 PM CDT THU MAY 12 2005 .SHORT TERM... SCATTERED SEVERE CONVECTION EXPECTED TO PERSIST THIS AFTERNOON AND EVENING AS HEATING ALONG BOUNDARY OVER THE WESTERN SOUTH PLAINS AND SOUTHERN PANHANDLE AND ABUNDANT MOISTURE AND CAPE RESULT VERY STRONG UPDRAFTS WITH POTENTIAL FOR ISOLATED TORNADOES IF STORMS CROSS BOUNDARY AND TAKE ADVANTAGE OF HIGHER LOW LEVEL SHEAR/HELICITY ENVIRONMENT. OTHERWISE...THREAT OF LARGE HAIL AND WIND GUSTS WILL PERSIST WITH VIGOROUS ROTATING UPDRAFTS. LOW LEVEL JET IS FORECAST TO INTENSIFY OVER THE ROLLING PLAINS INTO SE PANHANDLE TOWARD MIDNIGHT WITH STRONG SURFACE TO 850 MB MOISTURE ADVECTION. MODELS DEVELOP MESOSCALE SYSTEM IN THE CHILDRESS AREA TOWARD THE RED RIVER. AN EASTWARD PROPAGATION SEEMS LIKELY WITH HEAVY RAIN THREAT. FRIDAY AND FRIDAY NIGHT...WHERE BOUNDARY AND REINFORCING COLD FRONT WILL END UP WILL BE OF IMPORTANCE AND DICTATE MESOSCALE FORCING FOR ADDITIONAL CONVECTIVE DEVELOPMENT. AS UPPER TROUGH MOVES EAST ACROSS CENTRAL AND NORTHERN PLAINS...DRYLINE WILL LIKELY MOVE FARTHER EAST ACROSS CENTRAL AND EASTERN SOUTH PLAINS WITH BETTER CHANCE POPS AND SEVERE THREAT ACROSS THE EASTERN HALF OF THE FORECAST AREA. ACTIVITY APPEARS IT WILL SHIFT SOUTH WITH BOUNDARY WITH SHOWERS/THUNDER MOVING INTO EAST AND SOUTH ZONES LATE...THUS KEPT POPS HIGHER ACROSS THE SOUTHERN TIER. .LONG TERM...RIDGE IS PROGGED TO BUILD TO OUR WEST WITH SHOWER ACTIVITY MAINLY SOUTH AS COOL EASTERLY UPSLOPE FLOW CONTINUES ON SATURDAY. DRIER PATTERN MAY BE SHORT LIVED AS SHORTWAVE IS FORECAST TO CROSS RIDGE AND GENERATE SHOWERS WEST MOVING SOUTHEAST INTO INCREASINGLY MOIST LOW LEVEL FLOW. GFS IS MORE AGGRESSIVE WITH PRECIPITATION...BUT A LITTLE EARLY TO SPECULATE ON PATTERN BEYOND 72 HOURS. THIS SHORTWAVE WILL MOVE EAST BY MONDAY...WITH IMPRESSIVE UPPER RIDGE EXPANDING NORTH FROM NORTHERN MEXICO INTO TEXAS BY TUESDAY AND WEDNESDAY OF NEXT WEEK WITH HOT AND DRY WEATHER LOOKING MORE LIKELY WITH SOME CONSISTENCY AMONG MEDIUM RANGE MODELS. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 54 80 49 72 / 40 20 20 20 TULIA 56 83 50 74 / 40 40 30 20 PLAINVIEW 61 84 51 75 / 40 30 30 20 LEVELLAND 61 86 51 75 / 40 30 30 20 LUBBOCK 62 85 52 75 / 40 30 40 20 BROWNFIELD 62 88 52 76 / 40 30 40 30 CHILDRESS 65 82 54 76 / 60 40 40 20 SPUR 66 86 54 76 / 40 40 40 20 ASPERMONT 67 85 59 76 / 30 40 40 30 && .LUB WATCHES/WARNINGS/ADVISORIES... TX...NONE. && 06
Hazardous weather outlook, May 12, 11:30 AM CDT, 13 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1130 AM CDT THU MAY 12 2005 TXZ021>044-131630- BAILEY-BRISCOE-CASTRO-CHILDRESS-COCHRAN-COTTLE-CROSBY-DICKENS-FLOYD- GARZA-HALE-HALL-HOCKLEY-KENT-KING-LAMB-LUBBOCK-LYNN-MOTLEY-PARMER- STONEWALL-SWISHER-TERRY-YOAKUM- 1130 AM CDT THU MAY 12 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE... CONVECTIVE THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE EXTREME SOUTHERN PANHANDLE...NORTHERN SOUTH PLAINS...AND ROLLING PLAINS TODAY AND TONIGHT. THIS AREA IS GENERALLY NORTH OF A LINE FROM MORTON...TO FLOYDADA...TO PADUCAH. THE REMAINDER OF THE SOUTH PLAINS AND ROLLING PLAINS ARE IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS. A COLD FRONT IS LOCATED ACROSS THE TEXAS PANHANDLE AND NORTHERN SOUTH PLAINS TODAY. THE FRONT IS FORECAST TO BE STATIONARY OR MOVE SLOWLY SOUTH THROUGH THE DAY. THIS FRONT WILL PROVIDE THE LIFT NECESSARY FOR THUNDERSTORM FORMATION. SOUTH OF THE FRONT... THUNDERSTORM DEVELOPMENT WILL BE MORE DEPENDANT ON SURFACE HEATING. CLOUD COVER IS EXPECTED TO SLOWLY ERODE DURING THE DAY LEADING TO SUFFICIENT SURFACE-BASED INSTABILITY FOR SCATTERED THUNDERSTORM DEVELOPMENT IN THIS AREA. MODERATE SHEAR AND INSTABILITY WILL ALLOW FOR LARGE HAIL AND DAMAGING WIND GUSTS AS THE PRIMARY THREAT. HOWEVER...ENHANCED SHEAR ALONG THE COLD FRONT WILL LEAD TO A THREAT OF AN ISOLATED TORNADO IN THE MODERATE RISK AREA. TONIGHT...A CONVECTIVE COMPLEX MAY FORM OVER THE NORTHERN AND CENTRAL ROLLING PLAINS. THE MAIN THREATS FROM THIS COMPLEX WILL BE HEAVY RAIN AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN... SEVERE CONVECTION MAY OCCUR AGAIN ON FRIDAY. THE EXTENT OF THE THREAT AREA WILL BE HIGHLY DEPENDANT ON THE EVOLUTION OF THE CONVECTION AND COLD FRONT ACROSS THE REGION TODAY AND TONIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY AND TONIGHT.
In the hours before
Local storm report, May 12, 11:11 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1111 PM CDT THU MAY 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM HAIL 5 W DOUGHERTY 33.94N 101.17W
05/12/2005 1.75 INCH FLOYD TX LAW ENFORCEMENT
ALONG HIGHWAY 602
&&
MRCLocal storm report, May 12, 11:16 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LUBBOCK TX
1116 PM CDT THU MAY 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL 8 E HALFWAY 34.19N 101.81W
05/12/2005 3.00 INCH HALE TX TRAINED SPOTTER
2 TO 3 INCH HAIL ALMOST COVERING THE GROUND
0155 PM HAIL PLAINVIEW 34.19N 101.72W
05/12/2005 1.00 INCH HALE TX PUBLIC
NICKEL TO QUARTER SIZE HAIL REPORTED ON NORTHWEST SIDE OF
CITY.
0200 PM TORNADO 1 S PLAINVIEW 34.18N 101.72W
05/12/2005 HALE TX TRAINED SPOTTER
TORNADO REPORTED SOUTH OF PLAINVIEW AIRPORT.
0200 PM HAIL PLAINVIEW 34.19N 101.72W
05/12/2005 2.00 INCH HALE TX PUBLIC
ONE TO TWO INCH HAIL REPORTED VIA INTERNET BY PUBLIC ON
SOUTH SIDE OF CITY.
0215 PM HAIL PLAINVIEW 34.19N 101.72W
05/12/2005 1.75 INCH HALE TX EMERGENCY MNGR
GOLFBALL SIZE HAIL REPORTED BY EOC...EASTERN CITY LIMITS
POWER OUTAGES ALSO REPORTED.
0220 PM TORNADO 3 SE PLAINVIEW 34.16N 101.69W
05/12/2005 HALE TX STORM CHASER
TORNADO LOCATED 3 MILES SOUTHEAST OF THE PLAINVIEW
AIRPORT.
0345 PM HAIL 9 N LOCKNEY 34.25N 101.44W
05/12/2005 4.25 INCH FLOYD TX STORM CHASER
SOFTBALL SIZE HAIL REPORTED IN LONESTAR
0410 PM HAIL OLTON 34.18N 102.14W
05/12/2005 1.00 INCH LAMB TX FIRE DEPT/RESCUE
0415 PM HAIL OLTON 34.18N 102.14W
05/12/2005 1.75 INCH LAMB TX FIRE DEPT/RESCUE
0449 PM HAIL EDMONSON 34.28N 101.89W
05/12/2005 1.75 INCH HALE TX LAW ENFORCEMENT
0517 PM HAIL DIMMITT 34.55N 102.32W
05/12/2005 1.00 INCH CASTRO TX TRAINED SPOTTER
0535 PM HAIL TAHOKA 33.16N 101.79W
05/12/2005 1.00 INCH LYNN TX PUBLIC
0541 PM TORNADO 11 NE PLAINVIEW 34.30N 101.59W
05/12/2005 HALE TX TRAINED SPOTTER
0607 PM HAIL 10 S SILVERTON 34.33N 101.30W
05/12/2005 1.25 INCH BRISCOE TX LAW ENFORCEMENT
0617 PM TORNADO 3 NNW SOUTH PLAINS 34.26N 101.33W
05/12/2005 FLOYD TX TRAINED SPOTTER
0630 PM TORNADO 10 SW QUITAQUE 34.26N 101.18W
05/12/2005 FLOYD TX NWS EMPLOYEE
0637 PM HAIL 3 NW WILSON 33.35N 101.76W
05/12/2005 0.75 INCH LYNN TX TRAINED SPOTTER
0650 PM HAIL 1 E QUITAQUE 34.37N 101.04W
05/12/2005 1.75 INCH BRISCOE TX EMERGENCY MNGR
0650 PM HAIL SLATON 33.44N 101.64W
05/12/2005 1.00 INCH LUBBOCK TX FIRE DEPT/RESCUE
0705 PM HAIL 3 SE WOODROW 33.42N 101.81W
05/12/2005 1.75 INCH LUBBOCK TX TRAINED SPOTTER
GOLFBALL SIZE HAIL REPORTED 1/2 MILE EAST OF THE
INTERSECTION OF HIGHWAY 87 AND 41
0714 PM HAIL 2 N QUITAQUE 34.40N 101.06W
05/12/2005 2.75 INCH BRISCOE TX EMERGENCY MNGR
0735 PM HAIL RANSOM CANYON 33.53N 101.68W
05/12/2005 1.75 INCH LUBBOCK TX LAW ENFORCEMENT
0801 PM HAIL 2 E RANSOM CANYON 33.53N 101.65W
05/12/2005 2.50 INCH LUBBOCK TX BROADCAST MEDIA
LOCATED AT BUFFALO SPRINGS.
0804 PM HAIL PLAINVIEW 34.19N 101.72W
05/12/2005 1.75 INCH HALE TX LAW ENFORCEMENT
FLOODING ALSO REPORTED IN PLAINVIEW
0815 PM TSTM WND GST 6 SE LUBBOCK 33.51N 101.80W
05/12/2005 60 MPH LUBBOCK TX PUBLIC
ROOF BLOWN OFF A CONVENIENT STORE.
0817 PM HAIL PLAINVIEW 34.19N 101.72W
05/12/2005 1.00 INCH HALE TX LAW ENFORCEMENT
0840 PM TORNADO 2 S LORENZO 33.64N 101.54W
05/12/2005 CROSBY TX FIRE DEPT/RESCUE
0850 PM TORNADO 5 W RALLS 33.68N 101.47W
05/12/2005 CROSBY TX FIRE DEPT/RESCUE
TWO TORNADOES BETEEN RALLS AND LORENZO AS REPORTED BY
RALLS FIRE DEPT
0850 PM HAIL RALLS 33.68N 101.38W
05/12/2005 1.75 INCH CROSBY TX FIRE DEPT/RESCUE
REPORTED BY RALLS FIRE DEPT
0856 PM HAIL 9 E ABERNATHY 33.84N 101.69W
05/12/2005 0.75 INCH HALE TX STORM CHASER
0900 PM TSTM WND GST 2 W RALLS 33.68N 101.42W
05/12/2005 70 MPH CROSBY TX TRAINED SPOTTER
POWER LINES DOWN. WIND SPEED ESTIMATED
0900 PM TORNADO RALLS 33.68N 101.38W
05/12/2005 CROSBY TX EMERGENCY MNGR
POWER LINES DOWN AND HOMES DAMAGED 1/2 MILE WEST OF RALLS
0912 PM HAIL 10 W ESTELLINE 34.55N 100.61W
05/12/2005 2.00 INCH HALL TX PUBLIC
AT PARNELL COMMUNITY
0950 PM HAIL 1 N NEW DEAL 33.75N 101.84W
05/12/2005 2.50 INCH LUBBOCK TX TRAINED SPOTTER
0954 PM TORNADO 7 NE IDALOU 33.73N 101.60W
05/12/2005 LUBBOCK TX STORM CHASER
BRIEF TORNADO
0955 PM HAIL 10 N CHILDRESS 34.57N 100.25W
05/12/2005 0.88 INCH CHILDRESS TX TRAINED SPOTTER
1005 PM HAIL NEW DEAL 33.73N 101.84W
05/12/2005 2.75 INCH LUBBOCK TX LAW ENFORCEMENT
REPORTED AT INTERSECTION OF COUNTY ROAD 5300 AND
INTERSTATE 27.
1010 PM HAIL 5 E PETERSBURG 33.87N 101.51W
05/12/2005 1.00 INCH FLOYD TX PUBLIC
1023 PM HAIL 5 S FLOYDADA 33.91N 101.34W
05/12/2005 0.88 INCH FLOYD TX LAW ENFORCEMENT
1033 PM HAIL 4 W NEW DEAL 33.73N 101.91W
05/12/2005 1.50 INCH LUBBOCK TX TRAINED SPOTTER
1041 PM HAIL 4 S FLOYDADA 33.93N 101.34W
05/12/2005 1.00 INCH FLOYD TX FIRE DEPT/RESCUE
1105 PM HAIL 5 W DOUGHERTY 33.94N 101.17W
05/12/2005 1.75 INCH FLOYD TX LAW ENFORCEMENT
ALONG HIGHWAY 602
&&
MRCLocal storm report, May 12, 11:24 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1124 PM CDT THU MAY 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 PM HAIL ANTON 33.81N 102.16W
05/12/2005 1.75 INCH HOCKLEY TX BROADCAST MEDIA
&&
MRCLocal storm report, May 13, 12:31 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1231 AM CDT FRI MAY 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 AM HAIL 8 NW ABERNATHY 33.92N 101.95W
05/13/2005 1.00 INCH HALE TX LAW ENFORCEMENT
&&
MRCLocal storm report, May 13, 12:50 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1250 AM CDT FRI MAY 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1244 AM HAIL 7 S PLAINVIEW 34.09N 101.72W
05/13/2005 1.75 INCH HALE TX LAW ENFORCEMENT
&&
MRCLocal storm report, May 13, 1:02 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
102 AM CDT FRI MAY 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM HAIL CONE 33.80N 101.39W
05/13/2005 2.00 INCH CROSBY TX STORM CHASER
&&
MRCThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:02 PM CDT | Tornado Warning | LUB | Briscoe | 28 min |
| May 12, 7:13 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale | 62 min |
| May 12, 7:22 PM CDT | Flash Flood Warning | LUB | Briscoe, Floyd, Hale, Swisher | 3 hr |
| May 12, 7:26 PM CDT | Tornado Warning | LUB | Hall | 49 min |
| May 12, 7:29 PM CDT | Tornado Warning | LUB | Briscoe | 31 min |
| May 12, 7:51 PM CDT | Tornado Warning | LUB | Hale | 24 min |
| May 12, 7:53 PM CDT | Tornado Warning | LUB | Lubbock | 52 min |
| May 12, 7:56 PM CDT | Severe Thunderstorm Warning | LUB | Crosby | 64 min |
| May 12, 7:59 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe | 61 min |
| May 12, 8:14 PM CDT | Tornado Warning | LUB | Hall | 46 min |
| May 12, 8:15 PM CDT | Tornado Warning | LUB | Floyd, Hale | 30 min |
| May 12, 8:36 PM CDT | Tornado Warning | LUB | Crosby | 54 min |
| May 12, 8:39 PM CDT | Flash Flood Warning | LUB | Hall | 3 hr |
| May 12, 8:39 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock | 66 min |
| May 12, 8:46 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale | 59 min |
| May 12, 8:53 PM CDT | Flash Flood Warning | LUB | Lubbock | 2 hr |
| May 12, 8:56 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe | 64 min |
| May 12, 9:01 PM CDT | Severe Thunderstorm Warning | LUB | Hall | 59 min |
| May 12, 9:15 PM CDT | Tornado Warning | LUB | Lubbock | 60 min |
| May 12, 9:18 PM CDT | Tornado Warning | LUB | Floyd | 27 min |
| May 12, 9:29 PM CDT | Tornado Warning | LUB | Crosby | 46 min |
| May 12, 9:33 PM CDT | Severe Thunderstorm Warning | LUB | Childress | 57 min |
| May 12, 9:41 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 64 min |
| May 12, 9:44 PM CDT | Severe Thunderstorm Warning | LUB | Floyd | 46 min |
| May 12, 9:51 PM CDT | Tornado Warning | LUB | Floyd | 39 min |
| May 12, 10:13 PM CDT | Severe Thunderstorm Warning | LUB | Motley | 62 min |
| May 12, 10:17 PM CDT | Tornado Warning | LUB | Crosby | 58 min |
| May 12, 10:26 PM CDT | Severe Thunderstorm Warning | LUB | Floyd | 64 min |
| May 12, 10:34 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock | 56 min |
| May 12, 10:36 PM CDT | Severe Thunderstorm Warning | LUB | Motley | 54 min |
| May 12, 10:43 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 62 min |
| May 12, 10:50 PM CDT | Tornado Warning | LUB | Floyd | 40 min |
| May 12, 11:12 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 54 min |
| May 12, 11:29 PM CDT | Severe Thunderstorm Warning | LUB | Motley | 61 min |
| May 12, 11:29 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock | 31 min |
| May 12, 11:31 PM CDT | Severe Thunderstorm Warning | LUB | Floyd | 59 min |
| May 12, 11:33 PM CDT | Tornado Warning | LUB | Lubbock | 27 min |
| May 12, 11:36 PM CDT | Severe Thunderstorm Warning | LUB | Lamb | 24 min |
| May 12, 11:39 PM CDT | Severe Thunderstorm Warning | LUB | Cottle | 66 min |
| May 12, 11:41 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 64 min |
| May 12, 11:59 PM CDT | Flash Flood Warning | LUB | Hale | 2 hr |
| May 13, 12:10 AM CDT | Tornado Warning | LUB | Crosby | 35 min |
| May 13, 12:18 AM CDT | Severe Thunderstorm Warning | LUB | Lubbock | 42 min |
| May 13, 12:22 AM CDT | Severe Thunderstorm Warning | LUB | Floyd, Motley | 53 min |
| May 13, 12:33 AM CDT | Tornado Warning | LUB | Hale | 27 min |
| May 13, 12:44 AM CDT | Severe Thunderstorm Warning | LUB | Cottle | 61 min |
| May 13, 12:59 AM CDT | Tornado Warning | LUB | Hale | 31 min |
| May 13, 1:12 AM CDT | Severe Thunderstorm Warning | LUB | Motley | 48 min |
| May 13, 1:40 AM CDT | Severe Thunderstorm Warning | LUB | Cottle | 65 min |
| May 13, 1:55 AM CDT | Severe Thunderstorm Warning | LUB | Motley | 65 min |
| May 13, 2:43 AM CDT | Severe Thunderstorm Warning | LUB | Cottle | 32 min |
| May 13, 3:01 AM CDT | Severe Thunderstorm Warning | LUB | Childress | 44 min |
| May 13, 3:06 AM CDT | Severe Thunderstorm Warning | LUB | Motley | 54 min |
| May 13, 3:54 PM CDT | Severe Thunderstorm Warning | LUB | Cottle | 66 min |
| May 13, 4:49 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe | 71 min |
| May 13, 4:57 PM CDT | Severe Thunderstorm Warning | LUB | Cottle | 33 min |
| May 13, 5:29 PM CDT | Tornado Warning | LUB | Cottle | 31 min |
| May 13, 5:34 PM CDT | Tornado Warning | LUB | Childress | 26 min |
| May 13, 6:00 PM CDT | Tornado Warning | LUB | Childress | 32 min |
| May 13, 6:01 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe | 29 min |
| May 13, 6:32 PM CDT | Severe Thunderstorm Warning | LUB | King | 43 min |
Nearby
Tornado Warnings in Texas, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.